# SDR 2013FA0000419

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Aircraft: N76KG
- Make and model: Robsin R22BETAII
- Aircraft serial: 2578
- Aircraft time: 5,357 hours
- Engine: Lyc O320A2B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: B5662
- Condition: Fractured
- Location: T/R Gearbox
- Part time: 999 hours
- Component: Gearbox, Robsin
- Component part number: B0211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR TAIL ROTOR GEARBOX FLUSH PRODEDURE, FOUND PLASTIC FALLING OUT OF CHIP DETECTOR/DRAIN WHEN REMOVED FROM GEARBOX.  THIS PROBLEM CAUSES CHIP DETECTOR TO MAKE AN ELECTRICAL SHORT AND MAY SEEP OIL, BECOMES UNUSABLE.
